# SDR DALA1164676903

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE OPN 5032 AD NR 1 CARGO DOOR OPENING FWD FRAME STA 560 WEB CRACKED BETWEEN 24R-26R.  REF NR 148.  INSTALLED PERMANENT REPAIR PER SRM 53-00-07 FIG 201 REPAIR NR 2.  REQUIRES REPETITIVE INSPECTION PER SRM 53-00-07 FIG 201 TABLE 3.  HFEC AND LFEC REF NDT PART 6 51-00-01 EVERY 3000 FLIGHT CYCLES.
